# SDR FDEA201303010484

- Difficulty date: March 1, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 58,908 hours, 37,580 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP: UNCOMMANDED YAW DURING LOW SPEED AND HIGH SPEED FLIGHT.  DIRECTED BY GOC TO  RETURN TO DEPARTURE.  R & R YAW DAMPER LOWER RUDDER WIRE BUNDLE W325        IAW SWPM 20-10-11 20-10-11.
